This is in regards to the anti epileptic medication Aptiom. My neurologist explained to me that it was a calcium blocker. My question is that since it is a calcium blocker, could this prevent my body from absorbing calcium properly into my bones? Causing over time osteoporosis and tooth weakening as well as basic bone structure weakening?
Rebel3; You will be fine it does not stop all kinds of calcium from being absorbed into your system. The medication your taking works on one are and does not have anything to stop you from absorbing the good calcium. But make sure you talk to your Pharmacist or doctor again to explain it better to you Chuck1957 have a good evening. Chuck1957
- Aptiom Information for Consumers
- Aptiom Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aptiom (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2013 • 1 answer
Posted 19 Mar 2015 • 1 answer
Posted 18 May 2016 • 0 answers
Posted 13 Jan 2017 • 0 answers
Posted 3 Jun 2017 • 2 answers